# SDR QXEA2015092300480

- Difficulty date: September 13, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N418QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4143
- Aircraft time: 21,398 hours, 22,872 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338210115
- Condition: Corroded
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE SEAT TRACK NR 15, PN: 85338210-115. REMOVED SPLICE COMMON TO SEAT TRACKS NR 14 AND 15 PN 85338210-113 AND PN 85338210-115, REF SRM 51-40-15, SRM 51-41-00, SRM 51-42-05. INSTALLED SPLICE COMMON TO SEAT TRACKS NR 14 AND NR 15, REF SRM 51-42-05, SRM 51-40-15 AND DWG NR 85338201, REV-C.  REMOVED SPLICE COMMON TO SEAT TRACKS NR 15 AND NR 16 REF SRM 51-40-15, SRM 51-41-00, SRM 51-42-05.  SPLICE COMMON TO SEAT TRACK NR 15 AND NR 16 INSTALLED ON JOB 5414331, OP 230.  REMOVED SEAT TRACK NR 15, PN 85338210-115, REF SRM 51-40-15 REPAIR-01, SRM 51-41-00, SRM 51-42-05, REPAIR-01. INSTALLED SEAT TRACK NR 15, PN 85338210-115, REF SRM 51-40-15, SRM 51-41-00, ARM 51-42-05 AND DWG NR 85338201, REV-C.  LOCATED AND DRILLED NEW SEAT TRACK, PN 85338210-115, REF DWG 85338201, REV-E.
